# SDR UPS99229270

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69144691
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, DURING INSPECTION OF BS 870 TERMINAL FITTING CRACK WAS FOUND BY NDT METHOD ON STRINGER TO FRAME TIE END STRINGER 10 AFT RT.  NEW TIE END INSTALLED IAW SRM 51-30-2.
